# SDR SWAA2014060428656

- Difficulty date: May 22, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,396 hours, 52,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 33500008
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS BROKEN BETWEEN BS 342 TO BS 380.  R & R EEPLS IAW DWG.
